# SDR SIMA20200416002

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 59 LH IS CHAFFED AT THE OVER HEAD BIN ATTACHMENT ARM NEAR STR. 5 LH.-C/A-REPAIRED SRM 53-00-04. CHAFE DAMAGE ASSIGNED DT-EM-53-1299.
